MathSciNet Relay Station
MathSciNet bibliographic data
MR635547 65N30
Chen, Chuan Miao Superconvergence of finite element solutions and their derivatives. (Chinese) Numer. Math. J. Chinese Univ. 3 (1981), no. 2, 118–125.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement